Open Access
November 2012 A Compact Embedding for Sequence Spaces
James Bisgard
Missouri J. Math. Sci. 24(2): 182-189 (November 2012). DOI: 10.35834/mjms/1352138563


The Rellich-Kondrachov Theorem is a fundamental result in the theory of Sobolev spaces. We prove an analogue of this theorem in the context of sequence spaces, using elementary methods.


Download Citation

James Bisgard. "A Compact Embedding for Sequence Spaces." Missouri J. Math. Sci. 24 (2) 182 - 189, November 2012.


Published: November 2012
First available in Project Euclid: 5 November 2012

zbMATH: 1260.46027
MathSciNet: MR3052415
Digital Object Identifier: 10.35834/mjms/1352138563

Primary: 46E35
Secondary: 26A15 , 42A16

Keywords: compact embedding , Rellich-Kondrachov , Sequences spaces , Sobolev Spaces

Rights: Copyright © 2012 Central Missouri State University, Department of Mathematics and Computer Science

Vol.24 • No. 2 • November 2012
Back to Top